ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
LX-410625 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of seroma and infection(unknown onset) are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: "removal of left implant and desire ¿ due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl: mental anguish and fear of alcl, evaluation for alcl, increased risk of alcl,¿ ¿suffers from serious emotional distress including anguish, fright, horror, nervousness, grief, anxiety, and worry of bia-alcl,¿ ¿aggravation of underlying conditions including but not limited to anxiety,¿ ¿tissue damage,¿ ¿seroma,¿ ¿swelling,¿ ¿infection,¿ ¿rashes,¿ ¿itching,¿ pain¿ and ¿cramping,.¿.
Event or Problem Description
Patient representative reported patient underwent ¿removal of left implant and desire ¿ due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl: mental anguish and fear of alcl, evaluation for alcl, increased risk of alcl,¿ ¿suffers from serious emotional distress including anguish, fright, horror, nervousness, grief, anxiety, and worry of bia-alcl,¿ ¿aggravation of underlying conditions including but not limited to anxiety,¿ ¿tissue damage,¿ ¿seroma,¿ ¿swelling,¿ ¿infection,¿ ¿rashes,¿ ¿itching,¿ pain¿ and ¿cramping,.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ ¿disfigurement,¿ ¿other physical and emotional manifestations that are severe and ongoing,¿ ¿panic disorder, post-traumatic stress,¿ ¿aggravation of underlying conditions including but not limited to significant weight loss, ulcer, gi upset,¿ ¿aggravation of underlying conditions including but not limited to diarrhea on an ongoing basis,¿ ¿aggravation of underlying conditions including but not limited to insomnia,¿ ¿aggravation of underlying conditions including but not limited to depression,¿ ¿aggravation of underlying conditions including but not limited to vomiting on an ongoing basis¿ and ¿aggravation of underlying conditions including but not limited to nausea on an ongoing basis;¿ these events are not related to the device.Device was explanted.This record is for the left side.
Event or Problem Description
Patient representative reported patient underwent ¿removal of left implant and desire due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl: mental anguish and fear of alcl, evaluation for alcl, increased risk of alcl,¿ ¿suffers from serious emotional distress including anguish, fright, horror, nervousness, grief, anxiety, and worry of bia-alcl,¿ ¿aggravation of underlying conditions including but not limited to anxiety,¿ ¿tissue damage,¿ ¿seroma,¿ ¿swelling,¿ ¿infection,¿ ¿rashes,¿ ¿itching,¿ pain¿ and ¿cramping,.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ ¿disfigurement,¿ ¿other physical and emotional manifestations that are severe and ongoing,¿ ¿panic disorder, post-traumatic stress,¿ ¿aggravation of underlying conditions including but not limited to significant weight loss, ulcer, gi upset,¿ ¿aggravation of underlying conditions including but not limited to diarrhea on an ongoing basis,¿ ¿aggravation of underlying conditions including but not limited to insomnia,¿ ¿aggravation of underlying conditions including but not limited to depression,¿ ¿aggravation of underlying conditions including but not limited to vomiting on an ongoing basis¿ and ¿aggravation of underlying conditions including but not limited to nausea on an ongoing basis;¿ these events are not related to the device.Device was explanted.This record is for the left side.
Additional Manufacturer Narrative
Further investigation results:with the information collected during the investigation, there is enough evidence to support that device serial number (b)(6) was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30026864 not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for gel breast implants for the period of (b)(6)2019 through (b)(6)2021, was noted an outlier in apr-19.An additional analysis was performed to determine any pattern or any similarities relation between pr¿s involved.It was found that some primary packaging operators were involved in more than one occasion, however the people were trained in the corresponding procedure.Also, calibrations and maintenance of the equipment¿s involved in more than one occasion were reviewed and it was determined that they were performed on time and met specifications.In addition, all the records involved in this month were reviewed and no issues were found associated to either event.Given the fact that the cause of the infection cannot be specifically associated to manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.